Path: Top -> Journal -> Jurnal Internasional -> Fuzzy Information and Engineering -> 2016 -> Volume 8, Issue 1, March
Existence of Solution of Nonlinear Fuzzy Fredholm Integro-differential Equations
Oleh : M. Mosleh, M. Otadi, Fuzzy Information and Engineering
Dibuat : 2016-03-21, dengan 1 file
Keyword : Fuzzy numbersFuzzy integralNonlinear fuzzy integro differential equationsNumerical methods
Url : http://www.sciencedirect.com/science/article/pii/S1616865816300024
Sumber pengambilan dokumen : web
In this paper, we prove some results concerning the existence of solution of a class of nonlinear fuzzy Fredholm integro-differential equations. Also an iterative approach is proposed to obtain approximate solution of a class of nonlinear fuzzy Fredholm integro-differential equation of the second kind. A numerical example is presented to illustrate the proposed
Beri Komentar ?#(0) | Bookmark
| Properti | Nilai Properti |
|---|---|
| ID Publisher | gdlhub |
| Organisasi | Fuzzy Information and Engineering |
| Nama Kontak | Herti Yani, S.Kom |
| Alamat | Jln. Jenderal Sudirman |
| Kota | Jambi |
| Daerah | Jambi |
| Negara | Indonesia |
| Telepon | 0741-35095 |
| Fax | 0741-35093 |
| E-mail Administrator | elibrarystikom@gmail.com |
| E-mail CKO | elibrarystikom@gmail.com |
Print ...
Kontributor...
- , Editor: sukadi
Download...
Download hanya untuk member.
1-s2

File : 1-s2.0-S1616865816300024-main.pdf
(5395188 bytes)